# SDR BSYR20120913060

- Difficulty date: September 12, 2013
- Submitted: September 13, 2013
- Operation: General aviation
- Aircraft: N2013S
- Make and model: Cessna 210
- Aircraft serial: 21060981
- Aircraft time: 16,576 hours
- System (JASC): 2422 · AC Inverter
- Part: Alternator
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, PILOT DISCOVERED ALTERNATOR FAILURE.  PILOT RETURNED AND LANDED SAFELY AT DEPARTURE. OPEN
